Problems and results in combinatorial number theory
Journées arithmétiques de Bordeaux, Astérisque, no. 24-25 (1975), 16 p.
@incollection{AST_1975__24-25__295_0,
     author = {Erd\"os, Paul},
     title = {Problems and results in combinatorial number theory},
     booktitle = {Journ\'ees arithm\'etiques de Bordeaux},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {24-25},
     year = {1975},
     zbl = {0305.10050},
     mrnumber = {374075},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1975__24-25__295_0/}
}
Erdös, Paul. Problems and results in combinatorial number theory, dans Journées arithmétiques de Bordeaux, Astérisque, no. 24-25 (1975), 16 p. http://archive.numdam.org/item/AST_1975__24-25__295_0/

D. C. Spencer. - The sets of integers which contain no three terms in an arithmetic progression. Proc. Nat. Acad. Sci. U. S. A. 28 (1942), 561-563 | Article | MR 7405 | Zbl 0060.10301

R. Salem The sets of integers which contain no three terms in an arithmetic progression. Œuvres mathématiques, 252-254, Paris, Hermann 1967).

F. Behrend. - On sets of integers which contain no three terms in a arithmetic progression. Proc. Nat. Acad. Sci. U. S. A. 32 (1946), 331-332. | Article | MR 18694 | Zbl 0060.10302

K. F. Roth. - On certain sets of integers. J. London Math. Soc. 28 (1953), 104-109. | Article | MR 51853 | Zbl 0050.04002

E. Syemeredi. - On sets of integers containing no four elements in arithmetic progression. Acta Math. Acad. Sci. Hung. 20 (1969), 89-104. | Article | MR 245555 | Zbl 0175.04301

W. Schmidt. - Two combinatorial theorems on arithmetic progressions. Duke Math. J. 29 (1962), 129-140. | Article | MR 137675 | Zbl 0103.02702

E. R. Berlekamp. - A construction for partitions which avoids long arithmetic progressions. Canadian math. Bull. 11 (1968), 409-414. | Article | MR 232743 | Zbl 0169.31905

W. G. Brown, P. Erdös and V. T. Sos. - Some extremal problems on r-graphs New directions in the theory of graphs, Proc. third conf. on graph theory at Ann Arbor, Acad. Press, (1973), 53-63. | MR 351888 | Zbl 0258.05132

W. G. Brown, P. Erdös and V. T. Sos. - On the existence of triangulated spheres in 3-graphs and related problems. Studia Sci. Math. Hungar. | MR 323647 | Zbl 0269.05111

K. F. Roth. - Irregularities of sequences relative to arithmetic progressions III and IV. J. Number Theory 2 (1970), 125-142. | Article | MR 262200 | Zbl 0208.06001

P. Erdös. - On the sum and difference of squares of primes I and II. J. London Math. Soc. 12 (1937), 7-11 and 133 -136. | JFM 63.0133.04 | MR 1574651 | Zbl 0016.20103

P. Erdös. - On the integers which are the totient of a product of two primes. Quarterly J. Math. 7 (1936), 227-229. | Article | JFM 62.0159.02

P. Erdös. - On sequences of integers no one of which divides the product of two others and on some related problems. Inv. Nauk. Inst. Mat. Mech. Tomsk 2 (1938), 74-82). | JFM 64.0988.02 | Zbl 0020.00504

P. Erdös and A. Renyi. - Some problems and results on consecutive primes. Simon Stevin 27 (1950), 115-126. | MR 34799 | Zbl 0038.18201

P. Erdös. - Problems and results in additive number theory. Colloque sur la théorie des nombres, Bruxelles, George Thone, Liège, Masson et Cie, Paris, (1955), 127-137. (Our proof with Moser is at the end of this paper). | MR 79027 | Zbl 0073.03102

P. Erdös and A. Sarközi. - On the divisibility properties of sequences of integers. Proc. London Math. Soc. 21 (1970), 97-101. | Article | MR 265312 | Zbl 0201.05102

P. Erdös. - Problems and results in combinatorial analysis, Combinatorics Proc. Symp. Pure Math, vol XIX, Amer. Math. Soc. Providence R.I. (1971), 77-89 | Article | MR 432462 | Zbl 0231.05002

P. Erdös. - Problems and results in combinatorial analysis, (see also The art of counting, selected writings of P. Edös, M. I. T. Press, Cambridge Mass. and London (1974), 48-49). | MR 532670 | Zbl 0416.05059

P. Erdös, A. Hajnal and R. Rado. - Partition relation for cardinal numbers. Acta Math. Acad. Sci. Hungar. 16 (1965), 93 -196. | Article | MR 202613 | Zbl 0158.26603

E. G. Straus. - Nonaveraging sets. Proc. Symp. Pure Math. A. M. S. (1967). | MR 316255 | Zbl 0278.05002

P. Erdös and E. G. Straus. - Nonaveraging sets II, Coll. Math. Soc. Bolyai, Combinatorial theory and its applications, North-Holland, Amsterdam-London (1970), vol. 2, 405-411. | MR 316256 | Zbl 0216.01503